Discussion in 'Success Stories' started by AmericanHairlines90, Dec 10, 2017.
Your regimen is the typical mtf regimen,it will eventually transform you into a female.
with a nice female hairline
I thought this type of drug could only affect your penis or balls when you took it in your teens
It's not that he's going to keep this hardcore regimen forever. In two years, probably, better treatments will be available. Even if nothing comes out and he has to stop, he could enjoy his hair for some time, without having to worry about going to the barber (anxiety before, during and after the cut), about the rain, sun or wind, about looking at the mirror without feeling bad; and living a normal life again.
I’ve been on it for over 2 years the same regimen. The only thing that I’ve noticed is loss of chest and back hair. Maybe a little softening of my beard but I have a full beard that hasn’t gone anywhere. My manhood hasn’t changed and is fully functional. Idk why I have been fortunate enough to have very minimal sides to the meds but it’s what I’ve experienced. Im in a relationship and have no problems.
No loss in body mass muscle tone or overall strength. I’ve actually been able to gain lean body mass without any problems.
You must have hit the jackpot.
If i was on 200mg of spironolactone for 2 years i would certainly be producing milk
There is no way he would give you spironolactone if he/she knew you were on dutasteride. Where do you get the dutasteride from?
Prescribed by the same doctor. Believe it or not.
And you've been on this program for what, 2 years? You'll have to show us blood work when you get it.
I've always thought that blocking as much DHT as you can and then counterattacking the T kick with a mild anti-androgen should do the trick and looks like it did with you, granted you caught it at a great time. You'd believe something would go out of whack down the line, but if this Doctor is willing to prescribe it, maybe its not as crazy plan as you'd think.
I think it is the perfect approach, considering the year times are living, with better treatments on the corner, because it is risky, but now you dont have to take this nuclear option for long, just until better things come along.
Jesus that's an aggressive regimen but it did yield great results...
Anyone who is scared of finasteride side effects should read this thread, you just convinced myself to get on finasteride because if you aren't getting noticeable sexual sides from this regimen, finasteride shouldn't be a big deal
You should be more reserved and suspicious with the things you read in forums.Don't believe anything you read.
Personally,with my longtime experience with these drugs,i find it hard to believe that 2 years on 200mg spironolactone and 0.5 duta have not caused feminization of face and body.Most guys experience severe feminization even with 100mg after a few months.
Have u had any of ur androgen levels tested since being on these drugs? How were they?
Wrong - if you take Estrogen with spironolactone than you would get castrated male levels. spironolactone on it's own is not that strong, it's why Transgenders have to take Estrogen with it to nuke their Testosterone.
Cryo at 200mg would castrate you though.
Is your Doctor in the UK, a NHS Doctor? or private? I'm suprised a NHS Doctor would prescribe spironolactone to a male, it's hard enough getting Finasteride off a NHS doctor.
Aside from its anti-androgenic effects,spironolactone also has estrogenic effects.
You're right it hasn't effected any of my masculinity. I go to the doctor every few months because it's necessary when on spironolactone, but my blood test have always cam back normal across the board even my free Testosterone levels. I would say maybe the first few weeks I experienced some moderate sexual side effects like I had mentioned but that's gone away now.
If you have facts of this then it would be a valid point. Where did you get this I for from? The Internet?! Like you say don't believe everything you read. This is my story for the past 2 years but I can't force you to believe me. You'd have to go through it yourself to find out. I wouldn't deter anyone from making a decision to try to help their situation. After all it's their decision. Other than that I can't say anything else that would make you believe how honest I have been in my posts.
There are sides but in my case they always go away. If you want to make an attempt at keeping your hair for as long as you can then I'd recommend you base you decision on whatever you choose on that. Don't go on finasteride if you are afraid or doubtful that you could be effected immensely by the sides that a lot of people do experience. This is a journey for all of us and we make it our own. No one had told me exactly what to do. I did my research became well informed and made my decisions.